Q. What is the reason for frequent nose bleeds and patches of blood spots?

Answered by
Dr. Sadaf Mustafa
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 04, 2016 and last reviewed on: Feb 19, 2020

Hello doctor,

I have a few things and I am worried about that. I feel it could be connected. Firstly, I keep getting patches of blood spots on my body. They are not of huge in size, but still noticeable. I am also getting frequent nose bleeds for no apparent reason. I hardly ever got them before. Also severe night sweats. I have lost lot of weight in a short span of time. I am not exercising more than usual, but always feel tired. I am suffering with these symptoms for more than four to five months now. Please help.

Dr. Sadaf Mustafa

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

  • The constellation of symptoms that you shared with us today are concerning for multiple conditions.
  • The fact that you are having easy bruising and nose bleeding indicates that there might be deficiency of coagulation factors and or low platelet counts.
  • The fatigue can be either due to anemia or weak immune status.
  • The night sweats are also concerning for either chronic infectious process or blood disorders like leukemia and lymphoma.
  • Please be seen by a primary care physician at the earliest. If you do not have access to one; then I would highly suggest that you be seen in an urgent care center or ER (emergency room).

The Probable causes:

Leukemia, lymphoma, mycobacterial infections, myelodysplastic syndrome, chronic viral hepatitis and HIV (human immunodeficiency virus) infection.

Investigations to be done:

Little stock from basic laboratories; CBC (complete blood count), BMP (basic metabolic panel test), blood cultures and chest x-ray.

Treatment plan:

It would depend upon the laboratory results and imaging.

Regarding follow up:

For further information consult an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


From the attached reports, please tell me the reason for frequent urination.

Query: Hello doctor, From the past few days, I have frequent urination. I am attaching all the test reports that I have done so far. I also got an x-ray and CT scan of the chest, but as I am out, I cannot upload them now. I will upload them later if you need it.  Read Full »

My daughter has cough. Shall I give her Dexona?

Query: Hello doctor, My 5 year old daughter is suffering from a cough and mild fever for the last four days. Doctor prescribed with LCF Syrup and Azithral Syrup, but she is still coughing. Today, when she was sleeping, we heard cracking and wheezing sound and difficulty in breathing. Shall I give her Dexon...  Read Full »

What is the cause for low platelet count?

Query: Hi doctor, God blessed me with a baby boy before three months. This is my second child. I faced many problems such as diabetes, before two years back. I had low platelet counts before six months when I took a test for CBC. Three days before delivery, my platelet count was 44000 per microliter of bl...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.